Alert archive / Michigan / Wind Advisories in 2020
Wind Advisory 7, NWS Gaylord, MI
NWS Gaylord, MI issued this wind advisory at Nov 14, 2020, 4:42 AM EST for 25 counties in Michigan. It took effect at Nov 15, 2020, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 14, 2020, 4:42 AM EST (09:42 UTC)
- In effect from
- Nov 15, 2020, 11:00 AM EST
- Expired
- Nov 15, 2020, 4:11 AM EST
- In force
- Issued by
- NWS Gaylord, MI
All 25 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Cheboygan County, MI, Chippewa County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Mackinac County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 7 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 9.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
733 WWUS73 KAPX 140942 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 442 AM EST Sat Nov 14 2020 MIZ016>018-020>036-041-042-086>088-095>099-141745- /O.NEW.KAPX.WI.Y.0007.201115T1600Z-201116T0900Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village, Goetzville, Drummond Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, St. James, and Charlevoix 442 AM EST Sat Nov 14 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 4 AM EST MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 11 AM Sunday to 4 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
249 WWUS73 KAPX 141534 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 1034 AM EST Sat Nov 14 2020 MIZ016>018-020>036-041-042-086>088-095>099-142345- /O.CON.KAPX.WI.Y.0007.201115T1600Z-201116T0900Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village, Goetzville, Drummond Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, St. James, and Charlevoix 1034 AM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 4 AM EST MONDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 11 AM Sunday to 4 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JK
958 WWUS73 KAPX 141939 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 239 PM EST Sat Nov 14 2020 MIZ016>018-020>036-041-042-086>088-095>099-150345- /O.CON.KAPX.WI.Y.0007.201115T1600Z-201116T0900Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village, Goetzville, Drummond Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, St. James, and Charlevoix 239 PM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 4 AM EST MONDAY... * WHAT...West winds 25 to 35 mph with gusts of 50 mph expected. Isolated gusts to 60 mph possible near the coasts. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 11 AM Sunday to 4 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages are likely in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JK
018 WWUS73 KAPX 150242 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 942 PM EST Sat Nov 14 2020 MIZ016>018-020>036-041-042-086>088-095>099-151200- /O.CON.KAPX.WI.Y.0007.201115T1600Z-201116T0900Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village, Goetzville, Drummond Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, St. James, and Charlevoix 942 PM EST Sat Nov 14 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 4 AM EST MONDAY... * WHAT...West winds 25 to 35 mph with gusts of 50 mph expected. Isolated gusts to 60 mph possible near the coasts. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From 11 AM Sunday to 4 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages are likely in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
322 WWUS73 KAPX 150911 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 411 AM EST Sun Nov 15 2020 MIZ016>018-024-086>088-095>097-151715- /O.UPG.KAPX.WI.Y.0007.201115T1600Z-201116T0900Z/ /O.NEW.KAPX.HW.W.0001.201115T2100Z-201116T0600Z/ Emmet-Cheboygan-Presque Isle-Alpena-Western Chippewa- Central Chippewa-Southeast Chippewa-Western Mackinac- Eastern Mackinac-Mackinac Island/Bois Blanc Island- Including the cities of Petoskey, Cheboygan, Rogers City, Alpena, Paradise, Trout Lake, Rudyard, Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village, Goetzville, Drummond Island, Engadine, Naubinway, Epoufette, St. Ignace, Brevort, Les Cheneaux Islands, and Mackinac Island 411 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Emmet, Cheboygan, Presque Isle, Alpena, Western Chippewa, Central Chippewa, Southeast Chippewa, Western Mackinac, Eastern Mackinac and Mackinac Island/Bois Blanc Island. * WHEN...From 4 PM this afternoon to 1 AM EST Monday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MIZ020>023-025>036-041-042-098-099-151715- /O.UPG.KAPX.WI.Y.0007.201115T1600Z-201116T0900Z/ /O.NEW.KAPX.HW.W.0001.201115T1800Z-201116T0300Z/ Leelanau-Antrim-Otsego-Montmorency-Benzie-Grand Traverse-Kalkaska- Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon- Ogemaw-Iosco-Gladwin-Arenac-Beaver Island and surrounding islands- Charlevoix- Including the cities of Northport, Mancelona, Gaylord, Atlanta, Frankfort, Traverse City, Kalkaska, Grayling, Mio, Harrisville, Manistee, Cadillac, Lake City, Houghton Lake, West Branch, Tawas City, Gladwin, Standish, St. James, and Charlevoix 411 AM EST Sun Nov 15 2020 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 60 mph expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 1 PM this afternoon to 10 PM EST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Nov 14, 12:48 AM EST, 3 hours 54 minutes earlier.
Area forecast discussion, Nov 14, 12:48 AM EST, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1248 AM EST Sat Nov 14 2020
.UPDATE...
Issued at 926 PM EST Fri Nov 13 2020
Large area of strong high pressure remains centered over much of
the eastern half of the US late this evening...with pronounced
ridging extending thru the Western Great Lakes region. Residual
low clouds and very light lake effect precip remains over our
CWA...but the clearing line is just on our western doorstep...and
will slowly make eastward progress thru the overnight hours as
subsidence takes firm hold...drier air moves in and low level
winds continue to back. Gradually clearing skies and diminishing
winds will allow overnight lows to fall into the 20s across our
entire CWA.
&&
.NEAR TERM...(Through Saturday)
Issued at 335 PM EST Fri Nov 13 2020
...Lake effect precip and clouds diminishing...
High impact weather potential: none.
High pressure along the MO/IL border is extending ridging northward
into WI/western Superior/far northern Ontario. Low-level moisture is
plentiful east of the ridge axis, with mostly cloudy skies (lake-
induced and otherwise) and wnw-fetch lake effect showers. Cloud
cover diminishes greatly along and west of the surface ridge axis.
The ridge axis will cross northern MI this evening, and while low
clouds won't cut off quite so cleanly, we are still looking at
quieter and more pleasant wx tonight and most of Saturday (though
with increasing winds).
Further subsidence in inversion heights will eliminate any chance
for cloud top temps to reach -10C. That, and gradual drying as the
surface ridge axis passes, will shut down lake effect. Some decent
streamers are still evident on radar in northern lower MI on wnw
flow, extending from Ltl Trav Bay into the Atlanta area. But a
decreasing trend is noted upstream on MQT radar over central
Superior, and that trend should make its way down here this evening.
Expect only a few weak snow showers/flurries by late evening, with
activity shutting down entirely overnight. Outside of the lake
effect belts, partial clearing will occur this evening. Overnight,
partly cloudy skies will hang on longest over far northern lower and
eastern upper MI, thanks to developing sw low-level flow.
On Saturday, further backing of sub-850mb winds will kick lingering
lower clouds out of the region. Sunny conditions are expected for
the morning and early afternoon. Increasing mid and high clouds
arrive from the w and sw later in the day, as mid-level theta-e
advection arrives in force. An initial chance for showers (mainly
rain) will arrive in places west of I-75 in both peninsulas toward
and after 4 pm. Southerly surface winds will ramp up late in the
day as well, with 20-30mph gusts developing in the afternoon.
Min temps in the 20s. Highs Saturday in the low-mid 40s.
&&
.SHORT TERM...(Saturday night through Monday)
Issued at 335 PM EST Fri Nov 13 2020
High impact weather potential: Strong winds near the Great Lakes
shorelines...especially Lake Michigan. Also some chances for snow,
only light accumulations expected at this time.
Pattern synopsis and forecast:
A low pressure over the Upper Mississippi River Valley continues to
deepen and move towards the Great Lakes region. Currently it is
progged to pass through eastern upper. As it moves towards the
forecast area, the low pressure continues to deepen as an amplified
upper level trough follows behind and catches up to the surface low
by 00Z Monday (when the low pressure bottoms out). The forecast area
will be on the warm side of this system...generating mostly rain,
with some snow mixing in possibly over the higher terrain areas of
inland lower and eastern upper Michigan. An inch of precipitation is
possible...especially over portions of northwest lower and all of
eastern upper as the best forcing and deepest moisture will be close
to the center and just ahead of the low pressure center. Northeast
lower is progged to receive 0.50" to 1.00". Wind will be gusty out
of the southeast Saturday night and veer to southwesterly by Sunday
morning. Although there is 50 knots progged around 1500ft Saturday
night/Sunday morning...I don't foresee this reaching the ground in
the WAA sector of the system. Although 50 knots around 1000ft with
the CAA behind the departing system on west to northwesterly winds
should see at least 75% of that reach the surface later Sunday into
Monday. With these west to northwesterly winds, available moisture,
delta t/s reaching nearly 20C, and inversion heights of around 4kft
...expect lake effect rain/snow Monday and into the next forecast
period. With temperatures in the upper 30s to near 40 degrees during
the day Monday...I do not expect too much accumulation of the snow
to occur...only minor accumulations with rain mixing in at times
(especially during the day).
Daytime temperatures will be in the mid to upper 40s Sunday and only
in the upper 30s to near 40 on Monday. Overnight lows Saturday night
will be in the mid 30s and drop into the upper 20s to near 30 Sunday
night.
.LONG TERM...(Monday night through Friday)
Issued at 335 PM EST Fri Nov 13 2020
High impact weather potential: Some lake effect possible Monday
night through Tuesday...only minor accumulations expected at this
time.
More typical November weather continues as cold northwesterly flow
will continue Monday night through Tuesday and possibly a bit later
into Wednesday morning...generating some lake effect snow with only
minor accumulations expected at this time. Drier air and a ridge of
high pressure and drier air finally build into the Great Lakes
region...backing winds to southerly and advecting some warmer
temperatures with precipitation free weather, but remaining mostly
cloudy. Temperatures will only reach the freezing mark Tuesday, but
moderate a bit each day until they reach into the mid 40s by
Thursday. Nighttime temperatures will generally be in the 20s, with
warmer temperatures near the shorelines of the Great Lakes.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1247 AM EST Sat Nov 14 2020
High pressure slides east this morning, paving the way for a
strong/deepening storm system that will bring gusty winds and rain
to nrn Michigan tonight. Current MVFR CIGS will gradually erode
through the night, resulting in a period of mostly sunny skies/VFR
conditions. S/SSE winds ramp up late in the day and tonight, while
CIGS lower back down into MVFR/IFR as the rain moves in. LLWS is
possible tonight, just not entirely sure of how stable the BL can
get in order to achieve true LLWS. Therefore, will not mention it
attm and will keep decent mechanical mixing/sfc wind gusts. Winds
just above the sfc will be blowing 35-45kts.
&&
.MARINE...
Issued at 335 PM EST Fri Nov 13 2020
Nw winds will diminish and back into tonight. We end up with
south to sse winds on Saturday, and those will ramp up
substantially in the afternoon and beyond. Gale warnings will be
issued on most of our waters.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WARNING from 7 PM this evening to 10 AM EST Monday for
LHZ346>349.
GALE WARNING from 1 PM Sunday to 1 AM EST Monday for LHZ345.
LM...GALE WARNING from 1 PM this afternoon to 4 AM EST Monday for
LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY from 7 AM this morning to 7 PM EST Monday
for LSZ322.
GALE WARNING from 7 PM this evening to 7 AM EST Monday for
LSZ321.
&&
UPDATE...MR
NEAR TERM...JZ
SHORT TERM...TL
LONG TERM...TL
AVIATION...SMD
MARINE...JZHazardous weather outlook, Nov 14, 4:23 AM EST, 19 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 423 AM EST Sat Nov 14 2020 MIZ016>018-020>036-041-042-086>088-095>099-150930- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 423 AM EST Sat Nov 14 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Lakeshore flooding is likely to impact many coastal areas of Lakes Michigan and Huron tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong wind gusts of 40 to 50 mph are expected Sunday afternoon into Sunday night. Please refer to the wind advisory for further details. Lakeshore flooding is likely to impact many coastal areas of Lakes Michigan and Huron Sunday into Monday. A period of accumulating lake enhanced snow is expected late Sunday through Sunday night. Stay tuned to later forecasts for further details. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rain and snow amounts, as well as significant wind speeds and resulting damage to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-150930- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 423 AM EST Sat Nov 14 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Gale force wind gusts are expected for all nearshore waters of northern Michigan tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Storm force wind gusts are expected over all nearshore waters Sunday into Sunday night. Please refer to latest marine forecasts for further details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. &&
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 4:27 AM EST | Gale Warning | APX | 24 hr | |
| Nov 14, 4:27 AM EST | Storm Watch | APX | 10 hr | |
| Nov 14, 4:40 AM EST | Lakeshore Flood Watch | APX | Alcona, Alpena, Antrim, Benzie, Charlevoix, Chippewa and 5 more | 10 hr |
| Nov 14, 2:37 PM EST | Lakeshore Flood Warning | APX | Alcona, Alpena, Antrim, Benzie, Charlevoix, Chippewa and 5 more | 45 hr |
| Nov 14, 2:51 PM EST | Storm Warning | APX | 34 hr |
Nearby
Wind Advisories in Michigan, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.